Advertisement

Finiteness of Subintegrality

Chapter
Part of the NATO ASI Series book series (ASIC, volume 407)

Abstract

Let A and B be commutative algebras containing the rationals, with A contained in B,and B subintegral over A. In an earlier paper the authors showed that if A is excellent of finite Krull dimension then there is a natural isomorphism from B/A to the group of invertible A-submodules of B. In the present paper we remove the requirement that A be excellent of finite Krull dimension.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Leslie G. Roberts and Balwant Singh, Subintegrality, invertible modules and the Picard group, to appear in Compositio Mathematica.Google Scholar
  2. [2]
    R. G. Swan, On seminormality, J. Algebra 67 (1980) 210 - 229.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1993

Authors and Affiliations

  1. 1.Department of MathematicsSouthwest Missouri State UniversitSpringfieldUSA
  2. 2.Department of Mathematics and StatisticsQueen’s UniversityKingstonCanada
  3. 3.School of MathematicsTata Institute of Fundamental ResearchBombayIndia

Personalised recommendations